CHEN Fang-qi, LIANG Jian-shu, CHEN Yu-shu. Some Dynamical Behavior of the Stuart-Landau Equation With a Periodic Excitation[J]. Applied Mathematics and Mechanics, 2004, 25(8): 796-800.
Citation: CHEN Fang-qi, LIANG Jian-shu, CHEN Yu-shu. Some Dynamical Behavior of the Stuart-Landau Equation With a Periodic Excitation[J]. Applied Mathematics and Mechanics, 2004, 25(8): 796-800.

Some Dynamical Behavior of the Stuart-Landau Equation With a Periodic Excitation

  • Received Date: 2003-01-16
  • Rev Recd Date: 2004-03-09
  • Publish Date: 2004-08-15
  • The lock-in periodic solutions of the Stuart-Landau equation with a periodic excitation are studied. Using singularity theory, the bifurcation behavior of these solutions with respect to the excitation amplitude and frequency were investigated in detail, respectively. The results show that the universal unfolding with respect to the excitation amplitude possesses codimension 3. The transition sets in unfolding parameter plane and the bifurcation diagrams are plotted under some conditions. Additionally, it has also been proved that the bifurcation problem with respect to frequence possesses infinite codimension. Therefore the dynamical bifurcation behavior is very complex in this case. Some new dynamical phenomena are presented, which are the supplement of the results obtained by Sun Liang et al.
  • loading
  • [1]
    孙亮,胡国辉,孙德军,等.激励 Stuart-Landau方程的研究:周期解、稳定性及流动控制[J].力学学报,2002,34(4):519—527.
    [2]
    Provansal M, Mathis C, Boyer L. Benard-von Krmn instability: transient and forced regimes[J].J Fluid Mech,1987,182:1—22. doi: 10.1017/S0022112087002222
    [3]
    Golubitsky M, Schaeffer D G.Singularities and Groups in Bifurcation Theory.Vol 1[M].New York: Springer-Verlag,1985.
    [4]
    吴志强,陈予恕.具有单边约束的基本分岔问题的新分岔模式[J].应用数学和力学,2001,22(11):1135—1145.
    [5]
    CHEN Yu-shu, Langford W F. The subharmonic bifurcation solutions of nonlinear Mathieu equation and Euler dynamic buckling problems[J].Acta Mech Sinica,1988,4(4):350—362. doi: 10.1007/BF02486668
    [6]
    CHEN Yu-shu, Andrew Y T L.Bifurcation and Chaos in Engineering[M].London:Springer-Verlag, 1998.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2984) PDF downloads(540) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return